On the characterization of spherical curves in 3-dimensional Sasakian spaces


Camci C., Yayli Y., Hacisalihoglu H.

JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol.342, no.2, pp.1151-1159, 2008 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 342 Issue: 2
  • Publication Date: 2008
  • Doi Number: 10.1016/j.jmaa.2007.12.056
  • Journal Name: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.1151-1159

Abstract

In this paper, we give the spherical characterization of a regular curve in 3-dimensional Sasakian space. Furthermore the differential equation which expresses the mentioned characterization is solved. (c) 2007 Published by Elsevier Inc.